MAUDE Adverse Event Report: ABBOTT VASCULAR TREK CORONARY DILATATION CATHETER

ABBOTT VASCULAR TREK CORONARY DILATATION CATHETER
Model Number 1012272-20
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported that during device unpacking, when the 2.5x20mm trek balloon dilatation catheter (bdc) was removed from the packaging the hub broke.There was no patient involvement and no clinically significant delay in procedure.No additional information was provided.
 
Additional Manufacturer Narrative
Visual inspection was performed on the returned device.The reported separation was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents/complaints from this lot.The investigation determined the reported complaint appears to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.

Brand Name
TREK CORONARY DILATATION CATHETER
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR COSTA RICA, REG # 3009564766
52 calle 3 b31 coyol free zone
el coyol alajuela
CS  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key16670945
Report Number2024168-2023-03441
Device Sequence Number6500915
Product Code LOX
UDI-Device Identifier08717648138300
UDI-Public08717648138300
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K103110
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Model Number1012272-20
Device Catalogue Number1012272-20
Device Lot Number21209G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/17/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/13/2023
Supplement Date Received by Manufacturer04/04/2023
Initial Report FDA Received Date04/03/2023
Supplement Report FDA Received Date04/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown